# SDR DL76L050491

- Difficulty date: August 27, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 36,594 hours, 5,741 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Part number: 233T42464
- Part serial: D01471
- Condition: Intermittent
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY ESCAPE SLIDE SPOILER SQIB TEST INOP/INTERMITTENT.  REPLACED PANEL.
